# SDR ARWA9612001

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C267072
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, STALL SHAKER CAME ON, TWICE.  ABORTED TAKEOFF AT 298,000 LBS.  REMOVED AND REPLACED LIFT TRANSDUCER PER MM 34-16-0.  ADJUSTMENT TEST 501, CODE 2, UNABLE TO DUPLICATE FAIL, FOUND NORMAL.  PERFORMED OVERWEIGHT LANDING INSP, NO STRUCTURAL DEFECTS NOTED.
